Seguir
Ioannis Karatzas
Ioannis Karatzas
Professor of Mathematics, Columbia University
Dirección de correo verificada de columbia.edu - Página principal
Título
Citado por
Citado por
Año
Brownian motion and stochastic calculus
I Karatzas, S Shreve
springer, 2014
172272014
Methods of mathematical finance
I Karatzas, SE Shreve, I Karatzas, SE Shreve
Springer 39, xvi+ 407, 1998
39041998
Optimal portfolio and consumption decisions for a “small investor” on a finite horizon
I Karatzas, JP Lehoczky, SE Shreve
SIAM journal on control and optimization 25 (6), 1557-1586, 1987
15291987
Martingale and duality methods for utility maximization in an incomplete market
I Karatzas, JP Lehoczky, SE Shreve, GL Xu
SIAM Journal on Control and optimization 29 (3), 702-730, 1991
9721991
Convex duality in constrained portfolio optimization
J Cvitanić, I Karatzas
The Annals of Applied Probability, 767-818, 1992
8791992
On the pricing of American options
I Karatzas
Applied mathematics and optimization 17 (1), 37-60, 1988
6441988
Explicit solution of a general consumption/investment problem
I Karatzas, JP Lehoczky, SP Sethi, SE Shreve
Mathematics of Operations Research 11 (2), 261-294, 1986
5421986
Optimization problems in the theory of continuous trading
I Karatzas
SIAM Journal on Control and Optimization 27 (6), 1221-1259, 1989
4581989
Backward stochastic differential equations with reflection and Dynkin games
J Cvitanic, I Karatzas
The Annals of Probability, 2024-2056, 1996
4411996
Lectures on the Mathematics of Finance
I Karatzas
American Mathematical Soc., 1997
4161997
HEDGING AND PORTFOLIO OPTIMIZATION UNDER TRANSACTION COSTS: A MARTINGALE APPROACH12
J Cvitanić, I Karatzas
Mathematical finance 6 (2), 133-165, 1996
4141996
The numéraire portfolio in semimartingale financial models
I Karatzas, C Kardaras
Finance and Stochastics 11, 447-493, 2007
4082007
Hedging contingent claims with constrained portfolios
J Cvitanić, I Karatzas
The Annals of Applied Probability, 652-681, 1993
4051993
A generalized Clark representation formula, with application to optimal portfolios
DL Ocone, I Karatzas
Stochastics: An International Journal of Probability and Stochastic …, 1991
3941991
On the optimal stopping problem for one-dimensional diffusions
S Dayanik, I Karatzas
Stochastic processes and their applications 107 (2), 173-212, 2003
3522003
On dynamic measures of risk
J Cvitanić, I Karatzas
Finance and Stochastics 3 (4), 451-482, 1999
2971999
On the pricing of contingent claims under constraints
I Karatzas, SG Kou
The annals of applied probability, 321-369, 1996
2921996
Utility maximization with discretionary stopping
I Karatzas, H Wang
SIAM Journal on Control and Optimization 39 (1), 306-329, 2000
2842000
A class of singular stochastic control problems
I Karatzas
Advances in Applied Probability 15 (2), 225-254, 1983
2821983
Existence and uniqueness of multi-agent equilibrium in a stochastic, dynamic consumption/investment model
I Karatzas, JP Lehoczky, SE Shreve
Mathematics of Operations research 15 (1), 80-128, 1990
2761990
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20